Matematika

JOURNAL MATHEMATICS, Journal of Theory and Applied Mathematics is a periodical journal published by the Mathematics Study Program, Faculty of Mathematics and Natural Sciences, Islamic University of Bandung. The Journal of Mathematics is published at least 2 times a year, on June and November. The issue of Mathematics Journals managed by the Mathematics Study Program is in Book and Online format. The scope of content for articles published in the Journal of Mathematics covers the theories as well as applied Mathematics in various fields such as: Humanities, Economics, Computers, Dynamic Systems, Natural Sciences, and so forth. Journal's articles can be submitted to the manager's contact address Journal of Mathematics.


Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 15, No 1 (2016)

Table of Contents

Artikel

Depi Siti Nurjanah, Didi Suhaedi, Erwin Harahap
Rados Vremiro, Eti Kurniati, Gani Gunawan
Erwin Harahap, Farid H. Badruzzaman, M. Yusuf Fajar
Fhani Mulyani Zenis
Ratih Muliana Hidayat, R. D. Muchlis, Farid H. Badruzzaman
Fatikatus Sholikah, Onoy Rohaeni, Eti Kurniati
Imadudin Al Rusman, Onoy Rohaeni, Eti Kurniati
M. Ghani Fathurrahman, Yani Ramdani, M.Yusuf Fajar